# SDR ASOA201201629

- Difficulty date: May 3, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 16,536 hours, 15,390 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Position
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, NOSE GEAR INDICATED DOWN ALONG WITH NLG DOOR OPEN.   DIVERTED.  INSPECTED NLG. FOUND NLG OLEO CENTERED/EXTENDED PROXIMITY SENSOR (PS14GA) SENSOR-TO-TARGET OFFSET OUT OF CLEARANCE.  REPOSITIONED TARGET IAW AMM 32-61-05.  GAP AND SENSOR-TO-TARGET OFFSET IN DIMENSIONS.  PERFORMED RETRACTION AND EXTENSION OF GEAR IAW AMM 32-30-00.  OPS CHECKED NORMAL.
